M Adil Khan
M Adil Khan
Peshawar University
uop.edu.pk üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Inequalities for α-fractional differentiable functions
YM Chu, MA Khan, T Ali, SS Dragomir
Journal of Inequalities and Applications 2017 (1), 1-12, 2017
972017
Hermite-Hadamard inequality for fractional integrals via eta-convex functions
T Ali, MA Khan, Y Khurshidi
Acta mathematica universitatis comenianae 86 (1), 153-164, 2017
832017
Some new inequalities of Hermite-Hadamard type for s-convex functions with applications
MA Khan, Y Chu, TU Khan, J Khan
Open Mathematics 15 (1), 1414-1430, 2017
802017
Generalizations of Hermite-Hadamard type inequalities for MT-convex functions
YM Chu, MA Khan, TU Khan, T Ali
J. Nonlinear Sci. Appl 9 (5), 4305-4316, 2016
762016
Generalization of Hermite-Hadamard type inequalities via conformable fractional integrals
M Adil Khan, Y Khurshid, TS Du, YM Chu
Journal of Function Spaces 2018, 2018
612018
Conformable fractional integrals versions of Hermite-Hadamard inequalities and their generalizations
M Adil Khan, YM Chu, A Kashuri, R Liko, G Ali
Journal of Function Spaces 2018, 2018
612018
Ostrowski type inequalities involving conformable fractional integrals
MA Khan, S Begum, Y Khurshid, YM Chu
Journal of inequalities and applications 2018 (1), 1-14, 2018
562018
Inequalities for three times differentiable functions
MA Khan, Y Khurshid, T Ali, N Rehman
J. Math., Punjab Univ 48 (2), 35-48, 2016
522016
Hermite–Hadamard type inequalities for conformable fractional integrals
MA Khan, T Ali, SS Dragomir, MZ Sarikaya
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2018
512018
Hermite–Hadamard type inequalities for fractional integrals via Green’s function
MA Khan, A Iqbal, M Suleman, YM Chu
Journal of inequalities and applications 2018 (1), 161, 2018
492018
Integral inequalities involving strongly convex functions
YQ Song, M Adil Khan, S Zaheer Ullah, YM Chu
Journal of Function Spaces 2018, 2018
492018
Hermite-Hadamard-Fejér inequalities for conformable fractional integrals via preinvex functions
Y Khurshid, M Adil Khan, YM Chu, ZA Khan
Journal of Function Spaces 2019, 2019
462019
Obstructive sleep apnea and stroke
AM Das, M Khan
Expert review of cardiovascular therapy 10 (4), 525-535, 2012
452012
A note on generalized convex functions
SZ Ullah, MA Khan, YM Chu
Journal of Inequalities and Applications 2019 (1), 1-10, 2019
41*2019
HERMITE-HADAMARD TYPE FRACTIONAL INTEGRAL
MA KHAN, YUM CHU, A KASHURI, R LIKO
Journal of Computational Analysis and Applications, 1487, 2019
402019
HERMITE-HADAMARD TYPE FRACTIONAL INTEGRAL
MA KHAN, YUM CHU, A KASHURI, R LIKO
Journal of Computational Analysis and Applications, 1487, 2019
402019
Association of Jensen’s inequality for s-convex function with Csiszár divergence
MA Khan, M Hanif, ZAH Khan, K Ahmad, YM Chu
Journal of Inequalities and Applications 2019 (1), 1-14, 2019
352019
Integral majorization type inequalities for the functions in the sense of strong convexity
S Zaheer Ullah, MA Khan, ZA Khan, YM Chu
Journal of Function Spaces 2019, 2019
342019
Generalized conformable fractional operators
TU Khan, MA Khan
Journal of Computational and Applied Mathematics 346, 378-389, 2019
342019
Conformable integral inequalities of the Hermite-Hadamard type in terms of GG-and GA-convexities
Y Khurshid, M Adil Khan, YM Chu
Journal of Function Spaces 2019, 2019
342019
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20